# SDR AALA202511078517

- Difficulty date: November 6, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 37,065 hours, 16,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED GIRT BAR CLAMPS ON FOWARD ENTRY TOO TIGHT. DIFFICULTTO DISLODGE GIRT BAR. LUBRICATED GIRT BAR. PER AMM 25-66-01.
